MathSciNet Relay Station
MathSciNet bibliographic data
MR2956113 60H07 (60F05 60G15 60G22 60H05)
Harnett, Daniel; Nualart, David Weak convergence of the Stratonovich integral with respect to a class of Gaussian processes. Stochastic Process. Appl. 122 (2012), no. 10, 3460–3505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement